# SDR MASA200601125

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,799 hours, 13,631 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6150 PHX - YAW DAMP 2 INOP.  MX REPLACED YAW DAMP POWER RELAY.
